# SDR 95ZZZX3680

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5415J
- Make and model: Cessna 172N
- Aircraft serial: 17273785
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Jet
- Part number: 105135
- Condition: Blocked
- Location: Engine
- Component: Facet, MA4SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR DOWN OF CARBURETOR TO IDENTIFY REASON FOR FAILURE.  MAIN JET ASSEMBLY WAS FOUND PARTIALLY BLOCKED.  BLOCKAGE REMOVED USING A .040 INCH PIECE OF SAFETY WIRE PASSED THROUGH THE OUTLET END OF THE MAIN JET ASSEMBLY.
